BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Well-posedness and existence of bound states for a coupled Schrödinger-gKdV system

Participants in the publication
João-Paulo Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Filipe Oliveira (Author)

Date of Publication
2010-10

Where published
Nonlinear Analysis: Theory, Methods & Applications

Publication Identifiers
ISSN - 0362-546X

Publisher
Elsevier BV

Volume
73
Number
8

Number of pages
12
Starting page
2686
Last page
2698

Document Identifiers
DOI - https://doi.org/10.1016/j.na.2010.06.049
URL - http://dx.doi.org/10.1016/j.na.2010.06.049


Export

APA
João-Paulo Dias, Mário Figueira, Filipe Oliveira, (2010). Well-posedness and existence of bound states for a coupled Schrödinger-gKdV system. Nonlinear Analysis: Theory, Methods & Applications, 73, 2686-2698. ISSN 0362-546X. eISSN . http://dx.doi.org/10.1016/j.na.2010.06.049

IEEE
João-Paulo Dias, Mário Figueira, Filipe Oliveira, "Well-posedness and existence of bound states for a coupled Schrödinger-gKdV system" in Nonlinear Analysis: Theory, Methods & Applications, vol. 73, pp. 2686-2698, 2010. 10.1016/j.na.2010.06.049

BIBTEX
@article{44277, author = {João-Paulo Dias and Mário Figueira and Filipe Oliveira}, title = {Well-posedness and existence of bound states for a coupled Schrödinger-gKdV system}, journal = {Nonlinear Analysis: Theory, Methods & Applications}, year = 2010, pages = {2686-2698}, volume = 73 }